MathSciNet Relay Station
MathSciNet bibliographic data
MR290302 (44 #7486) 53.75
Chen, Bang-yen; Ludden, Gerald D. Rigidity theorems for surfaces in Euclidean space. Bull. Amer. Math. Soc. 78 (1972), 72-73; errata, ibid. 78 1972 628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement